# SDR CA970722042

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fuselage
- Condition: Damaged Area
- Location: Cargo Hold
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LOADING OF FORWARD CARGO HOLD, IT WAS FOUND THAT A PALLET IN POSITION 21P HAD BEEN INSTALLED INCORRECTLY. ON LANDING IT HAD SHIFTED FORWARD AND CAME LOOSE FROM THE STRAPPING. PALLET REMOVED REVEALING DAMAGE TO LEFT HAND AND RIGHT HAND SIDEWALL PANELS AND MAIN FRAME AT FLOOR LEVEL AT POSITION 13L AND 13R. NON-DESTRUCTIVE TESTING CARRIED OUT ON SKIN OF DAMAGED AREA. NO FAULT FOUND. AIRBUS MAINTENANCE TEAM CARRIED OUT PERMANENT REPAIR AS PER STRUCTURAL REPAIR MANUAL 53000-13 AND 53-00-012.
